A 33-year-old male asked:
Disclaimer

what is the definition or description of: insulin overdose?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Insulin overdose: An overdose occurs when an excessive / dangerous dose of a drug is used. Insulin overdose can lead to hypoglycemia & in severe cases: coma, disorientation, seizures or death. REF: http://www.diabetes.co.uk/insulin/insulin-overdosage.html
Answered on Sep 6, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old male asked:
Dr. Clarence Grim
56 years experience Endocrinology
Humalog overdose: too much
A 29-year-old male asked:
Dr. David Sneid
40 years experience Endocrinology
Usually due: To obesity but also infection, steroids, etc. It is that Insulin has a diminished effect on lowering blood sugar by either dumping it into muscle or p ... Read More
A 28-year-old male asked:
Dr. Michael DePietro
34 years experience Pulmonary Critical Care
Kind of insulin: This is a long acting Insulin preparation that can be given once a day for use in those with diabetes. It may need to be supplemented with short acti ... Read More
A 28-year-old male asked:
Dr. Philip Kern
42 years experience Endocrinology
Gives insulin: Insulin pumps is a convenient way to give insulin. The Insulin is in a reservoir and gets pumped through a needle into the skin nearby. You can progr ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month